Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What cream should I apply to remove these black marks on my breast ?

hai.. im 22years in age (female),not married.. some black marks are on my breast, these are casused by some formation like small small pimples . can you tell me the reason and sollution for this.? waitin for your reply. thanking you
Fri, 6 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi
its normal pimple like lesion on ur breast.
dont prick it or popped it
apply benzac ac gel over it.
wear cotton cloths only.
the reason for this is minor hormonal changes in body.
drink more water.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Doctor, I am a lady of 62 years of age. I was detected to have breast cancer in 2006. I had an operation and the cancer and a few nodes were removed. Byopsy revealed that this was ductal carcinoma which was ER + PR â?? and HER2 +. This was followed by chemo Underwent Chemotherapy.( 4 x4weekly cycles of chemotherapy intravenously,(Erubicin) then another 4 cycles replaced by a daily tablet) (Capecitabine Xeloda) November 2006 completed 23 daily sessions of radio therapy In January 2007 started 17 treatments of intravenous Herceptin, and daily Letrosol tablets. In December 2007 Completed Herceptin treatments. December 20th 2007 Mammogram Results, No Abnormalities December 19th 2008 Mammogram Results, No Abnormalities December 18th 2009 Mammogram Results, No Abnormalities 8th January 2010 Bone-scan, following widespread aches and general tiredness 12th Jan 2010 informedâ??Cancer has transferred to my bones. Prescribed daily Ibandronic Acid tabs. (50mg) and Adcal-D3 calcium builder 1500mg calcium 400 iu vitamin D3 25th January 2010 Soft tissue X ray at hospital 1st February 2010 Imformed thatCancer transferred to my Liver 15th February 2010 Started Chemo â?? Herceptin 16th February 2010 Chemo _ Docetaxel â?? Taxotere Then both together every 3 weeks. 18th February 2010 Heart & Chest Examination, CLM02 5th March 2010 See Dr.Anne Robinson 19th March 2010 2nd Chemo due 30th April 2010 appoimtment to see the Surgeon MY QUESTIONS ARE: what is stage 3 cancer? and is there any special foos I should be having. I have read that Vitamen D is good, As well as Rhubarb, oily fish and Baileys Irish Cream Whisky! If I don t respond to chemo etc, can bone marrow transplants / liver transplants be considered?

doctor1 MD

Is calcification in your breast always a sign of breast cancer? How can a doctor tell the difference between a cyst in a woman breast or if it s a mass? What percentage of mass s in breast are malignant? If you have several benin mass in your breast and you have family history of breast cancer (your Mother) should you have the mass s removed?

doctor1 MD

hi sir ;i have very ugly and wrinkly strech marks ;on my belly ;my breast and my monspubis how can i remove these marks ;;i,m so deprresed ;pls suggest me what can i do? Is there any creame to remov these wrinkly marks ;plz m waiting for ypour reply

Recent questions on  Acne

doctor1 MD

I had c5 c6 disc replacement surgery three mths ago. ring finger and pinkie are still numb and now the back of neck is and under my chin. Well about three weeks ago i started i got pumps all over my neck and head looked like acne, then on my face and chest ( i dont usally have acne problems) skin became itchy then my eyes became red and itch, headache behind the eye and pressure on the face. i thought i was having allergies. went to dr. they gave me meds. for URI and had fluid on my ear. well i had an allergic reaction they think. i got flushed itchier then before it actually look like i had a stroke on one side of my face.(i took a pic) high blood pressure. well they took me off the antobic and put me on a steriod three days into it i got hot flushes again high blood pressure (148/100) i usually have low blood pressure(110/76) rash . my hands are swollen feel stiff and tight. My whole body feels like i have the flu i feel like i am even having a lil trouble breathing. well i went to bed woke up yesterday with my jaw hurting and stiff on the side i was having the fluid on. so i made some more dr appts. went to eye dr who discover i had just a little pressure on my eyes and thought i should go back to my neuro who i called and is not taking any appts until tuesday!!!! Oh did i mention i am nauesa and sick to my stomach and having kidney stone problems. Any way the neuro nurse on the phone did tell me that the sythoms i was having didnt have anything to do wit the surgery it sound like sinus. well my ent is who had gave me antic. for uri. Well i made an appt back at the ent where this time they did an xray to look for infection. Well there was no infection and fluid was gone off my ear. I have sinus pressure in my face ears behind my eyes iam nausea, i have these lil strawberry freckles they keep appearing on my skin not mention i had geographic tounge. I am going crazy i know something is not right. ( my medical history is i have a cyst on my pineal gland which they think has been there since birth, i have had lapor.surgery very ovarian cyst, had my uvla removed for a cyst tumor that was on it. I get kidney stones on and off. I have had a polp removed off my colon and they discovered i have lymphstic colititis.) I feel like i am always sick. I am 34 years old my blood pressure rifgt now is 108/73 pulse 89 and sugar 65. I am sure i left a lot of stuff off but does anything i have said raise a red flag for you!!

doctor1 MD

hello i had a question about this product that i would like to try its the derma e scar gel the ingredient are Water (Aqua), Allium Cepa (Onion) Bulb Extract, Glycerin, Allantoin, Panthenol, Carbomer 940, Beta-Alanine, Phenoxyethanol, Ethylhexylglycerin, Potassium Sorbate, Natural and Fragrant Oils the other one is the derma e tea tree and e antiseptic creme the ingredients are Water (Aqua), Melaleuca Alternifolia (Tea Tree) Leaf Oil, Carthamus Tinctorius (Safflower) Seed Oil, Stearic Acid, Glyceryl Stearate, Glyceryl Stearate SE, Glyceryl Stearate Citrate, Polysorbate, Cetyl Alcohol, Tocopheryl Acetate (Vitamin E), Glycerin, Allantoin, Panthenol, Xanthan Gum, Prunus Amygdalus Dulcis (Sweet Almond) Oil, Persea Gratissima (Avocado) Oil, Organic Chamomilla Recutita (Matricaria) Flower Extract* (.1%), Sesamum Indicum (Sesame) Seed Oil, Equisetum Arvense (Horsetail) Extract, Cetearyl Glucoside, Organic Aloe Barbadensis Leaf Extract* (.1%), Phenoxyethanol, Ethylhexylglycerin just wondering if i can use them on my face due to acne and acne scarring while breastfeeding thanks.

doctor1 MD

Hi I am a 24 year old male who suffers from an overactive bladder problem.I have had this problem for 4 and a half years and cannot find a cure to stop the frequent urination at night besides medication ( Xatral ). I have previously been on 2 full courses of Roaccutane ( acne and skin problems ) and wonder if it might have caused the problem. Can anyone recommend a solution to my problem ( natural ) because I need to sort this out soon.

doctor1 MD

Hi, I have been having problems with constipation, hair thinning, bloating, and white spots in my stool for some time now. A blood test showed that my TSH level was elevated at 6.3. Now I have had bouts of diarrhea, and constipation again. There are always white spots in my stool. I am also having break outs of acne on my face...I am a 19 year old female. I am also burping constantly and having pain in my chest and a burning sensation in my chest. Also, underneath my left rib I have had a throbbing kind of pain. I had two cases of what we thought to be food poisoning this past summer where I was puking uncontrollably for a day.

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...

doctor1 MD

acne prone skin but very mild.